# SDR AALA20090703TUL03

- Difficulty date: June 28, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9953016U30
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1437 INBOARD OF LONGERON 3R.  REMOVED CRACKED SHEAR TIE INSTALLED SERVICEABLE SHEAR TIE IAW 51-30.
